KS Allergy Medicine Diphenhydramine HCI 25 mg 600 Tablets 2 Pack

KS Allergy Medicine Diphenhydramine HCI 25 mg 600 Tablets 2 Pack
Model: STU-P52-824-219
Brand: KS
(10)
2 stores
1 Products

Product Details

This allergy medicine temporarily relieves symptoms such as runny nose, sneezing, itching, watery eyes, and itching of the nose or throat. Please note that when using this product, marked drowsiness may occur. Excitability may also occur, especially in children

Diphenhydramine HCl 25 mg is for antihistamine and allergy relief Temporarily relieves symptoms such as sneezing, itching, watery eyes, and itching of the nose or throat It also relieves symptoms due to the common cold, such as runny nose and sneezing This temporarily relieves symptoms from hay fever and upper respiratory allergies Do not use with any other product containing diphenhydramine, even one used on skin

Shop Now

Compare Buying Options

Last Updated: 2025-07-15 16:10:48

Search
Amazon Amazon

$21.77
walmart Big Deal GA

Product Specifications

Technical Details

Manufacturer -
Brand KS
Item model number STU-P52-824-219
Color Yellow
Weight -
Height -
Depth -

Additional Product Information

Product Id 1964768
User Reviews and Ratings
5 (10 ratings)
5 out of 5 stars
UPC 996619536095

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
KS Allergy Medicine Diphenhydramine HCI 25 mg 600 Tablets 2 Pack
Reviews: 10
app.ratings: (10)
Price:
$21.77 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!